Has anyone ever switched from Orthotricyclen to Alesse?

Discussion in 'Vaginarium' started by Nora, May 14, 2006.

  1. Nora

    Nora New Member

    Joined:
    May 28, 2004
    Messages:
    15
    Likes Received:
    0
    Location:
    Canada
    As title states, I'd like to hear your input. Things like libido, acne, side effects, etc. I'm considering the move due to side effects with ortho.

    Please and thanks :wavey:
     
  2. Chittenden

    Chittenden New Member

    Joined:
    Feb 9, 2005
    Messages:
    63
    Likes Received:
    0
    I switched 3 months ago to Alesse from Orthotricyclen. I feel less side effects i am guessing bc it has less hormones.
     
  3. tinkan

    tinkan ot pilot crew

    Joined:
    Sep 15, 2003
    Messages:
    2,349
    Likes Received:
    0
    Location:
    MA/CT (KGON)
    what ortho side effects are you experiencing?
     
  4. Nora

    Nora New Member

    Joined:
    May 28, 2004
    Messages:
    15
    Likes Received:
    0
    Location:
    Canada
    I've been on Ortho for years, but I'm feeling more side effects now than I ever have before. I've got pretty standard side effects, moodiness, loss of sex drive, bad headaches when i'm on my 'sugar pill' week. It sucks, and since Alesse has a lower dose, I'm seriously considering switching. The skin clearing properties of Ortho are important to me as well, so does Alesse work similarly?

    It's good to hear that some people have switched over and have less side effects.
     
  5. asugrl

    asugrl New Member

    Joined:
    May 2, 2006
    Messages:
    3,310
    Likes Received:
    0
    wait, so side effects can jist pop up after a few years of hardly any? Cuz Iv'e been on ortho for 3 years, and last summer I basically woke up one day (after I'd switched to a different generic brand that I'd been on) and my eyes wer eso dry I could no longer wear contacts. I switched back after like 3 months b/c I heard switching medications/brands could make your eyes dry, but they';re still really dry. Maybe it's partly from the bc? Idk, cuz if other people suddenly start feeling side effects years later it makes me think that's possible...
     

Share This Page